Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

I-pill affect on menstruation - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Birth Control
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2307 Questions

Doctor :   Hi
User :   Its related to unprotected sex.
I had unprotected sex with my girl friend on Aug 22 night due to condom burst issue .I did cum inside her.
She took Ipill within 24 hours of unprotected intercourse.
Her periods were not regular before sex due to some harmone issue for which she is taking medicines.She had last period around 18 days before our intercourse and that came after 3 months.
I am bit worried that taking Ipill could worsen her mensturation cycle problem ; Are there any serious implications since we didn't consult doctor before taking Ipill.Your advise can relax my stress..
Doctor :  
How can I help you?
User :   Kindly read my query
Doctor :  
Let me red it first.
Doctor :  
User :   pls
Doctor :   Do you know the medication she was taking?
User :   Not exactly
User :   but to synchronise her mensturation only
Doctor :  
Okay if it is for irregular cycle . Is she taking it for the whole month daily.
User :   ya
Doctor :  
If she is then no need to worry.
User :   evidently , she stopped taking last month
Doctor :   Okay now she is not on it.
User :   u can say ..till last july .. she took the pills
Doctor :  
the I pill will not have much effect on her menstruation
User :   i mean ..till end of july

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor